MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELECTROSURGICAL GENERATOR "ESG-410"
Model Number WA91307C
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation (error code 1010) was confirmed.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided.This report has been submitted by the importer under this mdr report number 2429304-2023-00313.
 
Event or Problem Description
An olympus representative reported, on behalf of the customer, there was an error code 1010 displayed and the device would shut down when using an electrosurgical generator "esg-410".The event occurred during the therapeutic procedure (transurethral resection of bladder tumor-turbt) which led to the case being aborted.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to the h10 field.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.Based on the results of the investigation, it was determined that the reported event (error message/device shut down resulting in aborted procedure) was likely caused by the following: 1.Flexray fpga (pcba flexray fpga) cannot be programmed.2.Ultrasonic fpga (pcba surgisaber) cannot be programmed.3.Defect of the cpu module (pcba control) or wiring board (pcba wiring).The event can be detected/prevented by following the instructions for use (ifu) which state: ¿a suitable replacement device must be provided during an application.¿ olympus will continue to monitor field performance for this device.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17881621
Report Number9610773-2023-02824
Device Sequence Number15396166
Product Code GEI
UDI-Device Identifier04042761086349
UDI-Public04042761086349
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91307C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer06/17/2024
06/21/2024
07/01/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date06/18/2024
06/26/2024
07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown